# SDR VNAA202404080001

- Difficulty date: March 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6905731228
- Condition: Corroded
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RH WINGLET LOWER AREA BTW WGLTS0.00./WS398.93 AND FS695.00 /FS794.50.  RH WINGLET LOWER AREA BTW WGLTS0.00./WS398.93 AND FS695.00 /FS794.50 WAS REPAIRED PER REO 690-57-31-228 REV. --
